5-point CAT(0) spaces after Tetsu Toyoda

Nina Lebedeva, Anton Petrunin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We give another proof of Toyoda's theorem that describes 5-point subspaces in CAT(0) length spaces.

Original languageEnglish (US)
Pages (from-to)160-166
Number of pages7
JournalAnalysis and Geometry in Metric Spaces
Issue number1
StatePublished - Jan 1 2021

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Applied Mathematics


Dive into the research topics of '5-point CAT(0) spaces after Tetsu Toyoda'. Together they form a unique fingerprint.

Cite this